# SDR SWIA202053812

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 969
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME FS 969.00, BETWEEN STGR 27 TO 26R.  C-CHECK RO 11/3/2020.  REPAIRED FRAME AT FS 969.00, PER SRM & REO.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD.
